English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24743883      Online Users : 56
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8882

Title: Fixed-point Theorems and Equilibrium Problems
Authors: L.J. Lin;Z.T. Yu
Contributors: 數學系
Keywords: KKM map;Local intersection property;Equilibrium;g-monotone;G-convex;G-convex
;Quasiconcave;Lower semicontinuous
Date: 2001-03
Issue Date: 2011-05-10T06:46:49Z
Publisher: Elsevier Science
Relation: Nonlinear Analysis: Theory, Methods & Applications, 43(8):987-999
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback